# SDR A6WA202212138410

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 44,057 hours, 41,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Location: Bs 257 S15l
- Part time: 44,057 hours, 41,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR TO FUSELAGE SKIN AT BS 257.75, S15L.  DENT MEASURES 0.55" X 0.4" X 0.004" DEPTH - HAS BEEN COMPLIED WITH IAW EA AWAC-CRJ253-01543.  PERFORMED PERMANENT REPAIR AS REQUIRED ****AIRCRAFT REMOVED FROM SERVICE**** COMPLIED WITH REO 601R-53-11-3811 REV. -- DATED 2022-11-23
